# SDR SWIA200211243

- Difficulty date: September 19, 2002
- Submitted: September 25, 2002
- Operation: Air carrier
- Aircraft: N563SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120338
- Aircraft time: 10,374 hours, 15,407 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: EVAC2322C2
- Part serial: 196
- Condition: Failed
- Location: A/C Bay
- Part time: 4,553 hours, 6,609 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

RIGHT PACK FAIL ON THE GROUND.  SMALL AMOUNT OF SMOKE IN CABIN.  INSTALLED SERVICEABLE GROUND COOLING FAN ON RIGHT PACK.  OPS CHECK GOOD.
